# SDR C77A20170130003

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 4,812 hours, 2,992 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8000306
- Part serial: F2642
- Condition: Failed
- Location: Zone 200
- Part time: 4,810 hours, 2,991 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT AIR RETURNED TO LAX DUE TO A GEAR DISAGREE MESSAGE ON RETRACTION AT 400 FT. QRH 13.3 PERFORMED GEAR DID NOT RETRACT, LEVER PLACED IN DOWN POSITION, ALL 3 GEAR GREEN. CREW CONFIRMED GEAR. NO EMERGENCY DECLARED. LANDING GEAR EXTENSION & RETRACTION OPERATIONAL TEST PERFORMED, NO DEFECTS NOTED. REMOVED AND REPLACED PROXIMITY SENSOR ELECTRONIC MODULE 1 IAW PER AMM 32-61-01. REMOVED AND REPLACED CONTROL LEVER, LANDING GEAR IAW AMM 32-33-01. OPS CHECK GOOD. LG EXTENSION AND RETRACTION SYSTEM OPS CHECK REQ. PERFORMED LANDING GEAR EXTENSION AND RETRACTION SYSTEM (ON JACKS) OPERATIONAL TEST IAW AMM 32-33-00710-801-A. OPS CHECK GOOD.
